Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Estimation of nonlinear systems using linear multiple models

Author(s):

A. Bannerjee, Y. Arkun, B. Ogunnaike, R. Pearson
Conference/Journal:

AIChE Journal, vol. 43, no. 5, pp. 1204-1226
Abstract:



Year:

1997
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { BanEtal:1997:IFA_1159,
    author={A. Bannerjee and Y. Arkun and B. Ogunnaike and R. Pearson},
    title={{Estimation of nonlinear systems using linear multiple
	  models}},
    journal={AIChE Journal},
    year={1997},
    volume={43},
    number={5},
    pages={1204--1226},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1159}
}
Permanent link